# SDR USAAD96078

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29984109
- Condition: Malfunctioned
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEANING DEPARTMENT AT SRQ DEPLOYED TAILCONE AND AFT SLIDE.  SLIDE UNROLLED, BUT DID NOT INFLATE.  REPLACED SLIDE ASSEMBLY.  (M)
